U.S. doctors online nowAsk doctors free
A 22-year-old member asked:

My friend inject bath salt in his vain what sign sould i look for?

2 doctor answers4 doctors weighed in
Dr. Michio Abe
Internal Medicine 26 years experience
IV drug use: Iv drug use is a serious health hazard, including skin bacteria (like staph) causing infectious endocarditis, hepatitis C and hiv. Bath salt is apparently a stimulant. Which can cause hallucinations, delusions, poor memory, poor concentration, and dilated pupil. Please suggest your friend to seek professional help so he can stop.
Dr. Thomas Byrnes
Family Medicine 29 years experience
Infection phlebitis: He will develop a phlebitis which is an inflammation of the vein he injected the bath salts into. He may get an infection, either bacterial or, since he used a needle that had already been used before, viral like hepatitis b or aids. If he injected enough, he could cause himself serious heart and lung problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 43-year-old female asked:
1 doctor answer1 doctor weighed in
A 41-year-old male asked:
1 doctor answer5 doctors weighed in
A 31-year-old female asked:
1 doctor answer2 doctors weighed in
A 24-year-old male asked:
1 doctor answer1 doctor weighed in
A 30-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.